You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1935/25/1
On the absolute integrability of Fourier transforms
Download
PDF
- On the absolute integrability of Fourier transforms
Article
Original scientific text
Title
On the absolute integrability of Fourier transforms
Authors
Einar Hille
1
,
J. Tamarkin
2
Affiliations
New Haven, U.S.A.
Providence, U.S.A.
Fundamenta Mathematicae
1935/25/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
329-352
Main language of publication
English
Published
1935
Exact and natural sciences
mathematics